# SDR HEEA064710

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 406010413117
- Condition: Worn
- Location: M/R Pitch Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK REMOVED, P/N 406-310-405-101, S/N RXFS-4567, TT 174:35 HOURS, DUE TO BEING WORN.  BELL WAS UNABLE TO SUPPLY TRUNNION BEARINGS P/N 406-310-405-101, SO PHI ORDERED THE PITCH LINK ASSY P/N 406-010-413-117 INSTEAD.  PHI THEN ROBBED THE SERVICEABLE BEARINGS RXFS-4421 OFF THE SERVICEABLE PITCH LINK.  THE UNSERVICEABLE BEARING RXFS-4567 WAS INSTALLED ON THE SERVICEABLE LINK ASSY, WHICH NOW RENDERS THE LINK ASSY UNSERVICEABLE.
